# SDR SWIA202265717

- Difficulty date: March 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26RH CORRODED BETWEEN FS295.00/FS310.00.    (C CHECK RO 5/23/22)    REPLACED STRINGER 26RH BETWEEN FS280.00 TO FS333.00 REF CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV.K. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
